# SDR AALA202111234229

- Difficulty date: November 22, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737*
- Aircraft serial: 30906
- Aircraft time: 33,587 hours, 13,704 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Lack Of Lube
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAINS  SLIDING WINDOW NEEDS LUBED. LUBRICATED CAPTAINS SLIDING WINDOW TRACK AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
